# SDR SWIA200312365

- Difficulty date: August 25, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 19,643 hours, 18,253 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DISAGREE AND NOSE DOOR WARNING MSGS.  INSPECTED NOSE LANDING GEAR AND ALL PROXIMITY SENSORS FOR CLEARANCE AS WELL AS SECURITY, AND WIRES.  FOUND NO DISCREPANCIES.  SWUNG GEAR APPROX 25+ TIMES WITH NO FAULTS IAW CL600 MM 32-61-05.  OPS CHECKS GOOD AT THIS TIME.
